CSN Login
Members Online: 7

Severe Side Affects

Dawgsfan
Posts: 3
Joined: Mar 2004

I had 6 1/2 months of ABVD treatments and 4 weeks of radiation. First I was in stage 2b but after chemo I found out that I had two other growths that grew then died during chemo. I had all the side affects, neasea, short term memory loss, tiredness, loss of strength plus tons of others. I loss my job as an accountant six months after treatment. I been out of treatments for 2 years now and I think I am getting worse. I am a big guy and use to be as strong as an ox but now I can't even lift things without getting light headed, dizziness and sick. I barely can remember things now and can't think. I still throw up every day and am extremely tired. I try to walk everyday and do simple excersizes but nothing is helping. I keep having these awfull nightmares and the antidepressiants does not seem to be working. I can maybe get about 3 hours of sleep a night. I keep reading that all of this goes away but I am not seeing it. My doctors can't figure out why I am like this and tell me not to worry. But I need to work and I don't know what to do! Is anyone else having this much problems?

Crys
Posts: 2
Joined: Mar 2004

So sorry to hear you are having such a hard time of it. It must be hard not even being able to work after going through everything you have. If you have the resources I would certainly get a freash opinion from a doctor not associated with you 1st tretment and maybe a gastroenterologist since you are throwing up every day. Sometimes you have to address just one aspect of a problem and work on things one at a time. Vomiting every day sure would make you feel bad, so I'd start there. God bless. Hope you soon feel better.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network